# SDR VJ9800151

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 081691
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT ROW 10D INOP.  WIRE BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT SOCKET IAW 33-50.
